Ask an expert
Question

11 Dec 2009

bleeding
Hi Doc

Im writting to you hoping you can help me,gynea doc does not answer our questions,anyway

Ive started using depo as a contraceptive,i had my injection while i was on my period,on that day my period seemed to stop,but the next day i started spotting,it happend and stopped ,eversince that day i spot at least 3 times a day,when im aroused i will just start spotting,when im running at the gym,it also happens,i dont know what to do? what could the problem be ,am i at any risk,its been happening for a month now,please help?
Answer 378 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Lynn

You are at no risk and I suggest that you have another injection of depo to stop the spotting. If this does not work, you will have to try another form of contraception. The Mirena implant works very well but unfortunately, it is quite expensive. Oral tablets are also very effective but spotting can also occur, as well as menstrual abnormalities.

Please do not hesitate to post another question.

Regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20291 votes
Vote